RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kulish, Petr Petrovich

Statistics Math-Net.Ru
Total publications: 79
Scientific articles: 77

Number of views:
This page:4888
Abstract pages:24691
Full texts:7852
References:1783
Professor
Doctor of physico-mathematical sciences
Website: http://www.pdmi.ras.ru/ru/perso/kulish.php

http://www.mathnet.ru/eng/person20155
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/107685
https://elibrary.ru/author_items.asp?authorid=196

Publications in Math-Net.Ru
2017
1. E. Sh. Gutshabash, P. P. Kulish, “New exact solutions of the Born–Infeld model”, Zap. Nauchn. Sem. POMI, 465 (2017),  135–146  mathnet; J. Math. Sci. (N. Y.), 238:6 (2019), 854–861
2016
2. P. A. Valinevich, S. È. Derkachev, P. P. Kulish, E. M. Uvarov, “Construction of eigenfunctions for a system of quantum minors of the monodromy matrix for an $SL(n,\mathbb C)$-invariant spin chain”, TMF, 189:2 (2016),  149–175  mathnet  mathscinet  elib; Theoret. and Math. Phys., 189:2 (2016), 1529–1553  isi  scopus
2014
3. J. Avan, P. P. Kulish, G. Rollet, “Reflection matrices from Hadamard-type Temperley–Lieb $R$-matrices”, TMF, 179:1 (2014),  3–12  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 179:1 (2014), 387–394  isi  scopus
4. J. Avan, T. Fonseca, L. Frappat, P. P. Kulish, . Ragoucy, G. Rollet, “Temperley–Lieb $R$-matrices from generalized Hadamard matrices”, TMF, 178:2 (2014),  255–273  mathnet  zmath  elib; Theoret. and Math. Phys., 178:2 (2014), 223–238  isi  elib  scopus
2012
5. P. P. Kulish, V. D. Lyakhovsky, O. V. Postnova, “Multiplicity function for tensor powers of modules of the $A_n$ algebra”, TMF, 171:2 (2012),  283–293  mathnet  mathscinet  elib; Theoret. and Math. Phys., 171:2 (2012), 666–674  isi  elib  scopus
6. N. M. Bogoliubov, P. P. Kulish, “Exactly solvable models of quantum nonlinear optics”, Zap. Nauchn. Sem. POMI, 398 (2012),  26–54  mathnet  mathscinet; J. Math. Sci. (N. Y.), 192:1 (2013), 14–30  scopus
2011
7. J. Avan, P. P. Kulish, G. Rollet, “Reflection $K$-matrices related to Temperley–Lieb $R$-matrices”, TMF, 169:2 (2011),  194–203  mathnet; Theoret. and Math. Phys., 169:2 (2011), 1530–1538  isi  scopus
2010
8. P. P. Kulish, N. Manoilovich, Z. Nagy, “Jordanian deformation of the open XXX spin chain”, TMF, 163:2 (2010),  288–298  mathnet  elib; Theoret. and Math. Phys., 163:2 (2010), 644–652  isi  scopus
9. M. Ilyin, P. Kulish, V. Lyakhovsky, “Folded fans and string functions”, Zap. Nauchn. Sem. POMI, 374 (2010),  197–212  mathnet; J. Math. Sci. (N. Y.), 168:6 (2010), 871–880  scopus
10. P. N. Bibikov, P. P. Kulish, “Three-magnon problem and integrability of rung-dimerized spin ladders”, Zap. Nauchn. Sem. POMI, 374 (2010),  44–57  mathnet; J. Math. Sci. (N. Y.), 168:6 (2010), 781–788  scopus
2009
11. M. Ilyin, P. Kulish, V. Lyakhovsky, “On the properties of branching coefficients for affine Lie groups”, Algebra i Analiz, 21:2 (2009),  52–70  mathnet  mathscinet  zmath; St. Petersburg Math. J., 21:2 (2010), 203–216  isi  scopus
2008
12. Petr Kulish, Vladimir Lyakhovsky, “String Functions for Affine Lie Algebras Integrable Modules”, SIGMA, 4 (2008), 085, 18 pp.  mathnet  mathscinet  zmath  isi  scopus
13. E. Sh. Gutshabash, P. P. Kulish, “Discrete symmetries, Darboux transformation, and exact solutions of the Wess–Zumino–Novikov–Witten model”, Zap. Nauchn. Sem. POMI, 360 (2008),  139–152  mathnet  zmath; J. Math. Sci. (N. Y.), 158:6 (2009), 845–852  scopus
2007
14. P. P. Kulish, P. D. Ryasichenko, “Algebraic Bethe ansatz for seven-vertex model”, Zap. Nauchn. Sem. POMI, 347 (2007),  178–186  mathnet  mathscinet; J. Math. Sci. (N. Y.), 151:2 (2008), 2901–2906  scopus
15. P. P. Kulish, N. Manoilovich, “Quantum algebras with representation ring of $\operatorname{sl}(2)$ type”, Zap. Nauchn. Sem. POMI, 347 (2007),  167–177  mathnet  mathscinet  elib; J. Math. Sci. (N. Y.), 151:2 (2008), 2894–2900  scopus
2006
16. P. P. Kulish, “Twist of quantum groups and noncommutative field theory”, Zap. Nauchn. Sem. POMI, 335 (2006),  188–204  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 143:1 (2007), 2806–2815  scopus
2005
17. P. P. Kulish, A. M. Zeitlin, “Quantum inverse scattering method and (super)conformal field theory”, TMF, 142:2 (2005),  252–264  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 142:2 (2005), 211–221  isi  elib
18. P. P. Kulish, P. D. Ryasichenko, “Spin chain connected to the quantum superalgebra $\mathrm{sl}_q(1\mid 1)$”, Zap. Nauchn. Sem. POMI, 325 (2005),  146–162  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 138:3 (2006), 5711–5721  scopus
2002
19. D. N. Ananikyan, P. P. Kulish, V. D. Lyakhovsky, “Full chains of twists for symplectic algebras”, Algebra i Analiz, 14:3 (2002),  27–54  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:3 (2003), 385–404
20. A. A. Stolin, P. P. Kulish, E. V. Damaskinsky, “On construction of universal twist element from R-matrix”, Zap. Nauchn. Sem. POMI, 291 (2002),  228–244  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 125:2 (2005), 229–238
21. P. P. Kulish, A. M. Zeitlin, “Group-theoretical structure and inverse scattering method for super-KdV equation”, Zap. Nauchn. Sem. POMI, 291 (2002),  185–205  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 125:2 (2005), 203–214
22. E. V. Damaskinsky, P. P. Kulish, M. A. Sokolov, “Unified quantization of three-dimensional bialgebras”, Zap. Nauchn. Sem. POMI, 291 (2002),  169–184  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 125:2 (2005), 193–202
2000
23. E. V. Damaskinsky, P. P. Kulish, M. A. Sokolov, “On the structure of coboundary $R$-matrices for classical series”, Zap. Nauchn. Sem. POMI, 269 (2000),  193–206  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 1994–2001
24. E. V. Damaskinsky, P. P. Kulish, “Symmetries related to Yang–Baxter equation and reflection equations”, Zap. Nauchn. Sem. POMI, 269 (2000),  180–192  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 115:1 (2003), 1986–1993
25. P. P. Kulish, A. M. Nikitin, “Invariants of $\boldsymbol B$-Type Links via an Extension of the Kauffman Bracket”, Zap. Nauchn. Sem. POMI, 266 (2000),  107–130  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 113:4 (2003), 598–613
1999
26. P. P. Kulish, A. I. Mudrov, “Twist-Related Geometries on q-Minkowski Space”, Tr. Mat. Inst. Steklova, 226 (1999),  97–111  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 226 (1999), 86–99
1998
27. E. V. Damaskinsky, P. P. Kulish, M. Chaichian, “Dynamic systems related to the Cremmer–Gervais $R$-matrix”, TMF, 116:1 (1998),  101–112  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 116:1 (1998), 820–828  isi
28. P. P. Kulish, M. A. Sokolov, “Gauss decomposition of quantum groups and a discrete dynamical model”, Zap. Nauchn. Sem. POMI, 251 (1998),  105–114  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 104:3 (2001), 1151–1156
1997
29. P. N. Bibikov, P. P. Kulish, “Dirac operators on quantum $SU(2)$ group and quantum sphere”, Zap. Nauchn. Sem. POMI, 245 (1997),  49–65  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 100:2 (2000), 2039–2050
1995
30. E. V. Damaskinsky, P. P. Kulish, M. A. Sokolov, “Gauss decomposition for quantum groups and supergroups”, Zap. Nauchn. Sem. POMI, 224 (1995),  155–177  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 88:2 (1998), 208–223
1994
31. P. P. Kulish, “Representations of $Q$-Minkowski space algebra”, Algebra i Analiz, 6:2 (1994),  195–205  mathnet  mathscinet  zmath; St. Petersburg Math. J., 6:2 (1995), 365–374
1993
32. P. P. Kulish, “Quantum groups, $q$ oscillators, and covariant algebras”, TMF, 94:2 (1993),  193–199  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 94:2 (1993), 137–141  isi
33. P. P. Kulish, “Covariant noncommutative differential geometry”, Zap. Nauchn. Sem. POMI, 205 (1993),  85–91  mathnet  mathscinet  zmath; J. Math. Sci., 80:3 (1996), 1811–1817
1992
34. E. V. Damaskinsky, P. P. Kulish, “$q$-Hermite polynomials and $q$-oscillators”, Zap. Nauchn. Sem. POMI, 199 (1992),  81–90  mathnet  mathscinet  zmath; J. Math. Sci., 77:2 (1995), 3069–3075
1991
35. P. P. Kulish, “Contraction of quantum algebras and $q$ oscillators”, TMF, 86:1 (1991),  157–160  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 86:1 (1991), 108–110  isi
36. E. V. Damaskinsky, P. P. Kulish, “Deformed oscillators and their applications”, Zap. Nauchn. Sem. LOMI, 189 (1991),  37–74  mathnet  mathscinet  zmath; J. Soviet Math., 62:5 (1992), 2963–2986
1990
37. P. P. Kulish, “Two-parameters quantum group and gauge transformation”, Zap. Nauchn. Sem. LOMI, 180 (1990),  89–93  mathnet  mathscinet  zmath; J. Math. Sci., 68:2 (1994), 220–222
38. P. P. Kulish, “Clebsch-Gordan coefficients for the rank one quantum superalgebra. I”, Zap. Nauchn. Sem. LOMI, 180 (1990),  76–88  mathnet  mathscinet  zmath; J. Math. Sci., 68:2 (1994), 212–219
1988
39. P. P. Kulish, “The quantum superalgebra $\mathrm{osp}(2|1)$”, Zap. Nauchn. Sem. LOMI, 169 (1988),  95–106  mathnet  zmath
1987
40. P. P. Kulish, M. A. Sokolov, “Scattering theory in the massless Lee model”, TMF, 73:1 (1987),  149–153  mathnet  mathscinet; Theoret. and Math. Phys., 73:1 (1987), 1121–1124  isi
41. P. P. Kulish, V. D. Lipovskii, A. V. Shirokov, “Scattering data for the nonstationary Dirac equation”, Zap. Nauchn. Sem. LOMI, 164 (1987),  170–175  mathnet  zmath
42. P. P. Kulish, V. D. Lipovskii, “Hamiltonian interpretation of the method of the inverse problem for the Davey–Stewartson equation”, Zap. Nauchn. Sem. LOMI, 161 (1987),  54–71  mathnet  mathscinet  zmath
1986
43. P. P. Kulish, “An analogue of the Korteweg-de Vries quation for the superconformal algebra”, Zap. Nauchn. Sem. LOMI, 155 (1986),  142–149  mathnet; J. Soviet Math., 41:2 (1988), 970–975
44. P. P. Kulish, F. A. Smirnov, “Inverse problem equations for the quantum three wave system”, Zap. Nauchn. Sem. LOMI, 150 (1986),  53–69  mathnet  zmath
1985
45. P. P. Kulish, “Integrable graded magnets”, Zap. Nauchn. Sem. LOMI, 145 (1985),  140–163  mathnet  mathscinet
46. S. I. Alishauskas, P. P. Kulish, “Spectral resolution of the $SU(3)$-invariant solutions to the Yang–Baxter equation”, Zap. Nauchn. Sem. LOMI, 145 (1985),  3–21  mathnet  mathscinet  zmath
1984
47. P. P. Kulish, N. Yu. Reshetikhin, “Integrable fermion chiral models, connected with the classical Lie algebras”, Zap. Nauchn. Sem. LOMI, 133 (1984),  146–159  mathnet  mathscinet  zmath
1983
48. V. S. Gerdjikov, P. P. Kulish, “On the multicomponent nonlinear Schrödinger equation in the case of non-vanishing boundary conditions”, Zap. Nauchn. Sem. LOMI, 131 (1983),  34–46  mathnet  mathscinet  zmath
49. P. P. Kulish, A. G. Reiman, “Hamiltonian structure of polynomial bundles”, Zap. Nauchn. Sem. LOMI, 123 (1983),  67–76  mathnet  mathscinet  zmath
1982
50. N. V. Borisov, P. P. Kulish, “Path integral in superspace for a relativistic spinor particle in an external gauge field”, TMF, 51:3 (1982),  335–343  mathnet  mathscinet; Theoret. and Math. Phys., 51:3 (1982), 535–540  isi
51. P. P. Kulish, S. A. Tsyplyaev, “On the complete integrability of the supersymmetric $(\cos\Phi)_2$ model”, Zap. Nauchn. Sem. LOMI, 120 (1982),  122–135  mathnet  mathscinet
52. P. P. Kulish, N. Yu. Reshetikhin, “On $GL_3$-invariant solutions to the Yang–Baxter equation and the assosiated quantum systems”, Zap. Nauchn. Sem. LOMI, 120 (1982),  92–121  mathnet  mathscinet
53. P. P. Kulish, “Action-angle variables for a multicomponent nonlinear Schrödinger equation”, Zap. Nauchn. Sem. LOMI, 115 (1982),  126–136  mathnet  mathscinet  zmath; J. Soviet Math., 28:5 (1985), 705–713
1981
54. P. P. Kulish, S. A. Tsyplyaev, “Supersymmetric $\cos\Phi_2$ model and the inverse scattering technique”, TMF, 46:2 (1981),  172–186  mathnet  mathscinet; Theoret. and Math. Phys., 46:2 (1981), 114–124  isi
55. P. P. Kulish, “Representation of the Zamolodchikov–Faddeev algebra”, Zap. Nauchn. Sem. LOMI, 109 (1981),  83–92  mathnet  mathscinet  zmath; J. Soviet Math., 24:2 (1984), 208–215
56. P. P. Kulish, N. Yu. Reshetikhin, “Quantum linear problem for the sine-Gordon equation and higher representations”, Zap. Nauchn. Sem. LOMI, 101 (1981),  101–110  mathnet  mathscinet; J. Soviet Math., 23:4 (1983), 2435–2441
57. V. S. Gerdjikov, P. P. Kulish, “Expansion in “square” eigenfunctions of matrix linear system”, Zap. Nauchn. Sem. LOMI, 101 (1981),  46–63  mathnet  mathscinet  zmath; J. Soviet Math., 23:4 (1983), 2400–2412
1980
58. P. P. Kulish, “Multicomponent nonlinear Schrödinger equation with grading”, Dokl. Akad. Nauk SSSR, 255:2 (1980),  323–326  mathnet  mathscinet
59. V. S. Gerdjikov, M. I. Ivanov, P. P. Kulish, “Quadratic bundle and nonlinear equations”, TMF, 44:3 (1980),  342–357  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 44:3 (1980), 784–795  isi
60. A. G. Izergin, P. P. Kulish, “Inverse scattering problem for systems with anticommuting variables and the massive thirring model”, TMF, 44:2 (1980),  189–193  mathnet  mathscinet; Theoret. and Math. Phys., 44:2 (1980), 684–687  isi
61. P. P. Kulish, “Generating operators for integrable nonlinear equations”, Zap. Nauchn. Sem. LOMI, 96 (1980),  105–112  mathnet  mathscinet  zmath; J. Soviet Math., 21:5 (1983), 718–723
62. P. P. Kulish, E. K. Sklyanin, “Solutions of the Yang-Baxter equation”, Zap. Nauchn. Sem. LOMI, 95 (1980),  129–160  mathnet  mathscinet  zmath; J. Soviet Math., 19:5 (1982), 1596–1620
1979
63. V. S. Gerdjikov, P. P. Kulish, “Derivation of the Bäcklund transformation in the formalism of the inverse scattering problem”, TMF, 39:1 (1979),  69–74  mathnet  mathscinet; Theoret. and Math. Phys., 39:1 (1979), 327–331  isi
1978
64. P. P. Kulish, A. G. Reiman, “Hierarchy of symplectic forms for the Schrödinger and the Dirac equations on a line”, Zap. Nauchn. Sem. LOMI, 77 (1978),  134–147  mathnet  mathscinet  zmath; J. Soviet Math., 22:5 (1983), 1627–1637
65. P. P. Kulish, V. N. Popov, “Infrared asymptotics of the Green's function of massive particles in a charge-symmetric model”, Zap. Nauchn. Sem. LOMI, 77 (1978),  124–133  mathnet  mathscinet; J. Soviet Math., 22:5 (1983), 1620–1627
66. P. P. Kulish, “Infrared divergences of quantized gravitational field”, Zap. Nauchn. Sem. LOMI, 77 (1978),  106–123  mathnet  mathscinet; J. Soviet Math., 22:5 (1983), 1608–1620
67. A. G. Izergin, P. P. Kulish, “Massive Thirring model with field values in a Grassmann algebra”, Zap. Nauchn. Sem. LOMI, 77 (1978),  76–83  mathnet  mathscinet  zmath; J. Soviet Math., 22:5 (1983), 1586–1592
1977
68. P. P. Kulish, “Conservation laws for a string in a static field”, TMF, 33:2 (1977),  272–275  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 33:2 (1977), 1016–1018  isi
1976
69. P. P. Kulish, E. R. Nisimov, “Anomalies of quantum currents in exactly solvable models”, TMF, 29:2 (1976),  161–170  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 29:2 (1976), 992–998  isi
70. P. P. Kulish, S. V. Manakov, L. D. Faddeev, “Comparison of the exact quantum and quasiclassical results for a nonlinear Schrödinger equation”, TMF, 28:1 (1976),  38–45  mathnet  mathscinet; Theoret. and Math. Phys., 28:1 (1976), 615–620  isi
71. P. P. Kulish, “Factorization of the classical and the quantum $S$-matrix and conservation laws”, TMF, 26:2 (1976),  198–205  mathnet  mathscinet; Theoret. and Math. Phys., 26:2 (1976), 132–137
1974
72. V. S. Gerdjikov, P. P. Kulish, “Low-energy structure of the Feynman $S$-matrix”, TMF, 21:2 (1974),  183–194  mathnet; Theoret. and Math. Phys., 21:2 (1974), 1065–1073
73. V. S. Gerdjikov, P. P. Kulish, “Low-energy for photons and infrared divergences”, TMF, 18:1 (1974),  51–55  mathnet; Theoret. and Math. Phys., 18:1 (1974), 36–38
1973
74. I. Ya. Aref'eva, P. P. Kulish, “Representations of canonical commutation relations in the limit of an infinite volume”, TMF, 17:1 (1973),  3–18  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 17:1 (1973), 945–955
1971
75. P. P. Kulish, “Asymptotic states of massive particles interacting with the gravitational field”, TMF, 6:1 (1971),  28–35  mathnet; Theoret. and Math. Phys., 6:1 (1971), 18–23
1970
76. P. P. Kulish, L. D. Faddeev, “Asymptotic conditions and infrared divergences in quantum electrodynamics”, TMF, 4:2 (1970),  153–170  mathnet  zmath; Theoret. and Math. Phys., 4:2 (1970), 745–757
1968
77. P. P. Kulish, “Inverse scattering problem for the Schroedinger equation on the axis”, Mat. Zametki, 4:6 (1968),  677–684  mathnet  mathscinet  zmath; Math. Notes, 4:6 (1968), 895–899

2014
78. I. Ya. Aref'eva, V. M. Buchstaber, E. P. Velikhov, A. B. Zhizhchenko, V. E. Zakharov, I. A. Ibragimov, S. V. Kislyakov, V. V. Kozlov, P. P. Kulish, L. N. Lipatov, V. P. Maslov, V. A. Matveev, S. P. Novikov, Yu. S. Osipov, A. M. Polyakov, V. A. Rubakov, M. A. Semenov-Tian-Shansky, Yu. A. Simonov, Ya. G. Sinai, A. A. Slavnov, I. A. Sokolov, L. A. Takhtadzhyan, V. E. Fortov, S. L. Shatashvili, “Ludvig Dmitrievich Faddeev (on his 80th birthday)”, Uspekhi Mat. Nauk, 69:6(420) (2014),  183–191  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:6 (2014), 1133–1142  isi
1995
79. Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko, “Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 50:3(303) (1995),  171–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:3 (1995), 643–659  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021